Meromorphic cubic differentials and limits of convex real projective structures

(in preparation)

Limits of harmonic maps and crowned hyperbolic surfaces


A refinement of Minsky's product-regions theorem

(with Shinpei Baba, in preparation)

Polarizations on Moduli Spaces from Non-Strebel Degenerations

(with Joergen Andersen, in preparation)

Asymptotics of Teichmüller rays.

(with Shinpei Baba, in preparation)

Quadratic differentials, measured foliations, and metric graphs on the punctured plane .

(with Kealey Dias and Maria Trnkova, submitted )

Harmonic maps and wild Teichm\"{u}ller spaces .


Uniform tilings of the hyperbolic plane.

(with Basudeb Datta, submitted )

Degree-regular triangulations on surfaces.

(with Basudeb Datta, preprint, subsumed by a later preprint listed above.)

Complex geometry of Teichmüller domains.

(with Harish Seshadri, submitted)

On domains biholomorphic to Teichm\"{u}ller spaces.

(with Harish Seshadri, revised version, submitted)

Meromorphic quadratic differentials and measured foliations on a Riemann surface.

(with Michael Wolf, to appear in Math. Ann. )

Meromorphic quadratic differentials, complex residues and measured foliations.

(with Michael Wolf, to appear in Contemp. Math.)

Quadratic differentials, half-plane structures, and harmonic maps to trees.

(with Michael Wolf, Comment. Math. Helv.)

Holonomy map fibers of complex projective structures in moduli space. (with Shinpei Baba)

Journal of Topology (2015).

On the asymptotic behavior of complex earthquakes and Teichmüller disks.

Contemporary Mathematics, Volume 639 (2015).

Asymptoticity of grafting and Teichmüller rays II

Geom. Dedicata, Vol. 176, Issue 1, 185-213 (2015)

Meromorphic quadratic differentials with half-plane structures.

Ann. Acad. Sci. Fenn. Math. 39 (2014), 305-347.

Asymptoticity of grafting and Teichmüller rays.

Geometry & Topology 18-4 (2014), 2127--2188.

Curvatures on the Teichmüller curve (with Zheng Huang and Ren Guo).

Indiana University Mathemematics Journal, Vol. 60, no. 5, (2011)

Foliations by minimal surfaces. Unedited draft version from 2009 - approach with caution.

Back to home page